# SDR ASAA1057200

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 8,939 hours, 2,705 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 DRIVE LIGHT DID NOT ILLUMINATE ON SHUT DOWN.  PERFORMED OPERATIONAL TEST OF THE NR 2 IDG PER AMM 24 11 00 700 803.  NO FAULTS NOTED.
